# SDR DL757991615

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 7,217 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN DURING FINAL AND DURING TAXI IN.  NR 1 ENG REQUIRED 16 PTS OIL.  INSPECTED HPC FOR EVIDENCE OF NR 3 BEARING FAILURE, NO OIL FOUND.  ALSO, INSPECTED INLET/ EXHAUST FOR SIGNS OF OIL AND NONE FOUND.  INSPECTED APU PNEU, DUCT NONE FOUND.  PER FIM 49-11-00 FIG 122 REQUIRES REPLACEMENT, PLACED APU AIR ON MCO.  APU TO BE REPLACED AT A LATER DATE.
